During the preparation of the work, the second author was supported by Russian Fund for Basic Research N. 14-01-00332, and Program Supporting Leading Scientific Schools, Grant Nsh-3082.2014.1; the third author was supported by the Australian Research Council, Grant DP140100118.
Реферативные базы данных:
Тип публикации:
Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/facm1
Эта публикация цитируется в следующих 2 статьяx:
Seoyoung Kim, Chi Hoi Yip, Semin Yoo, “Multiplicative structure of shifted multiplicative subgroups and its applications to Diophantine tuples”, Can. J. Math.-J. Can. Math., 2025, 1
М. Р. Габдуллин, “О квадратах во множестве элементов конечного поля с ограничениями на коэффициенты при разложении по базису”, Матем. заметки, 100:6 (2016), 807–824; M. R. Gabdullin, “On the Squares in the Set of Elements of a Finite Field with Constraints on the Coefficients of Its Basis Expansion”, Math. Notes, 101:2 (2017), 234–249